CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Endoskopie heute

Anticoagulant-induced intestinal hematoma – a common complication of anticoagulant therapy?

A Abdel Samie, R Sun, A Huber, L Theilmann · Endoskopie heute · Ausgabe 03/2012

DOI 10.1055/s-0032-1308790

Bibliografische Angaben

Nachweis in CareLit

Autor:innenA Abdel Samie, R Sun, A Huber, L Theilmann
ZeitschriftEndoskopie heute
Ausgabe03/2012
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Introduction: Intestinal/rectal hematoma is a rare complication of anticoagulant therapy. We report two cases of intramural small bowel hematoma and one case of a large retro rectal hematoma, all complications of treatment with phenprocoumon, which nowadays is used extensively for therapeutic and prophylactic purposes. However, various hemorrhagic complications can result. Intestinal hematoma, once considered a rare…

Zitieren

Zitierempfehlung

A Abdel Samie, R Sun, A Huber, L Theilmann (2012) Anticoagulant-induced intestinal hematoma – a common complication of anticoagulant therapy?. Endoskopie heute (03). https://doi.org/10.1055/s-0032-1308790

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur